# SDR NSVA201072

- Difficulty date: April 18, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N204CJ
- Make and model: Saab 340B
- Aircraft serial: 340B204
- Aircraft time: 39,720 hours, 47,019 cycles
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Condition: Lack Of Lube
- Location: Control Column
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROLS WHEN TURNING RIGHT EXTREMELY STIFF.  PLANE CONTROL WHEN TURNING LEFT IS NORMAL.  FLIGHT CONTROLS WHEN TURNING RIGHT THERE IS ABOUT A 2 TO 3 DEGREES GIVE BEFORE ACTUALLY RESPONDING TO THE CONTROL INPUT.  WHEN TURNING FLIGHT WHEN AIRBORNE, THERE IS A POPPING NOISE IN F/O'S YOKE.  SERVICED BEARING WITH GREASE.  ALL CONTROLS MOVE SMOOTHLY WITHOUT ANY HESITATION NOTICED.
